Question

 Do blood pressure pills cause hair loss?

Answer Certain medications that are used to treat high blood pressure can cause hair loss or thinning hair. These medications include beta-blockers, capoten and cardizem. Beta-blocker medications include ... Read More »
http://www.answerbag.com/q_view/1870031

Top Q&A For: Do blood pressure pills cause hair loss

Can high blood pressure pills cause hair loss?

On One Hand: Blood pressure medications may cause hair thinningBeta Blockers, one of the four most commonly prescribed blood pressure medicines, can cause a small amount of hair loss and hair thinn... Read More »
http://www.answerbag.com/q_view/1881904

Are weight loss pills okay to take with blood pressure meds?

Increased blood pressure is a major side effect of many weight loss pills (both over the counter and prescription), according to ecureme.com. If you take medication for high blood pressure, it is n... Read More »
http://www.answerbag.com/q_view/1899342

Do high blood pressure pills cause weight gain?

If you have to switch from a diuretic-type blood pressure pill -- which is also known as a water pill -- to a beta-blocker, you may experience a slight weight gain of up to 4 lbs.References:MayoCli... Read More »
http://www.answerbag.com/q_view/2441186

Can birth control pills cause hair loss?

Some birth control pills can cause hair loss in women both during and, commonly, after discontinuing their use. However, not all hair loss caused by oral contraceptives is permanent, and often, aft... Read More »
http://www.answerbag.com/q_view/1900554


feedback
loading